default-icon
Pain after urination
Having mild pain/burning in penis after urination, 40 days ago had same issue and was taking Niftran 100 mg for 10 day, shall I continue the medicine please help me
69 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do one urine examination test.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.